# SDR CALA2025111111130

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 77,405 hours, 29,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS LEFT GIRT BAR CLIP ON DOOR 1R LOOSE. INSPECTED BOTH J HOOKS FOR GIRT BAR ON 1R, J HOOKS ARE SECURED, NO DEFECTS NOTED. REF AMM TASK 25-66-01- 200-802.
